AvKare is recalling certain drugs after it was discovered that sildenafil and trazodone were packaged together when they were bottled by a third-party vendor.
If you take depression meds or medications listen up. Earlier this week, AvKare, a pharmaceutical distributor, recalled “100mg sildenafil tablets and 100mg trazodone tablets due to a product mix-up.” According to the notice, the tablets were “inadvertently packaged together when they were bottled by a third-party vendor.”
This mix up is a big deal because the two medications treat two completely different conditions. For starts, Sildenafil “is the active ingredient in Viagra, which is used for the treatment of erectile dysfunction…Trazodone is used to treat major depressive disorder.” Unintentionally consuming sildenafil can have dangerous health risks, especially for those with underlying health issues. One of those risks is that it can lower blood pressure to a dangerous level. If someone unintentionally takes trazodone, it may result in “sedation, dizziness, constipation, and blurred vision.”
Fortunately, AvKare has not received reports of consumers experiencing adverse reactions. The lots included in the recall are “sildenafil 100 mg tablet Lot 36884 with an expiration date of 03/2022 and trazodone hydrochloride 100 mg tablet lot 36783 with an expiration date of 06/2022,” according to the notice. If you have questions or concerns about the recall, contact AvKare at 1-855-361-3993 Monday-Friday.